Cold Home > Sinupret Side Effects

Based on the reported or theoretical side effects of the individual herbs in Sinupret, some of the side effects that may occur with the product include nausea, diarrhea, and weakness. Potentially serious side effects of Sinupret that should be reported to your healthcare provider right away include kidney stones and symptoms of an allergic reaction (such as hives, itching, or difficulty breathing).

Does Sinupret Cause Side Effects?

According to the manufacturer of Sinupret®, the herbal remedy is unlikely to cause side effects. However, based on the reported or theoretical side effects of the individual herbs in the medication, it is possible that side effects may occur.
 

Reported Side Effects of Sinupret

According to the manufacturer of Sinupret, side effects are very rare and include stomach upset and slight skin irritation. Studies also seem to suggest that side effects are rare. Dizziness has also been reported as a rare side effect of Sinupret.
 

Possible Side Effects

Based on the reported or theoretical side effects of the individual herbs in Sinupret, it is possible that the following side effects might occur:
 
  • Nausea
  • Vomiting
  • Diarrhea
  • Weakness
  • Numbness.
     

Serious Side Effects

Possible serious side effects that may occur with Sinupret (and should be reported to your healthcare provider immediately) include:
 
  • Kidney stones (a theoretical side effect)
  • Symptoms of an allergic reaction, such as:

 

    • A rash
    • Hives
    • Itching
    • Swelling of the mouth, lips, tongue, or throat
    • Wheezing or other difficulty breathing.

 

Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2017 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.